Oh dear, seems this drug does not agree with you at all. I have been on those that do the same, but was fine on Sertraline. Some drugs suit some people but not others.
I think you need to see your doctor and tell him the problem and see if he can advise you on a different drug for your anxiety. You obviously cannot go on like this.
However, most mood medications do take 6-8 weeks to take effect, and you will feel worse before you feel better. But in your case, if you have to return to work soon, that is a problem. Is this the first anti depressant you have been on? Probably a shock to your system.
aw I'm sorry youre feeling so awful. but from experience, its very common what youre feeling. I too felt all of that but I stuck it out because I wanted to get better. 4 days is nothing. if you still feel this horrible in about 2 weeks talk to your doc. I been on 50mg for almost a year now and it has helped tremendously. but it was hard at first. I hope things get better for you. just try and stay busy as hard as it may seem. distract yourself from these side effects. it helps. if the side effects are really that intolerable then talk to your doc asap. I really hope this med works for you like it has for me. what dosage are you taking?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.